Re the problems you are having with stomach...
First, you are taking too much Borax orally. You are taking a teaspoon of Borax every two and a half days!!! ??? Where did you get that formula? And what are your symptoms that you are on such a formula.
Second, you say you are taking an herbal syrup...what is it made of?
If me...well, if me I'd never have taken so much Borax orally. And certainly not for so long. You don't want to cause problems. So again what is the condition that you are trying to resolve?
But I'm afraid...whatever you're working on that some other damage might have occurred. If me, and this doesn't resolve FAST, I'd be at my Gastroenterologist ... like pronto.
Please fill us in on what condition and symptoms you are having. Have you been diagnosed?
But I'd stop all the items you listed.... everything. Until my situation settled down. I think ... reading all the things you are throwing at your system that the combination also might be overwhelming.